# SDR VNAA202101129992

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 40,640 hours, 30,424 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SURROUND STRUCTURE OF THE AVIONICS BAY DOOR INTERCOSTAL STRINGER 27 RT HAS EVIDENCE OF CORROSION AT THE MOUNTING POINT TO THE FUSELAGE.
